MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS ROT PLAT BRNG LG+/10MM; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS ROT PLAT BRNG LG+/10MM; LCS : KNEE TIBIAL INSERT
Catalog Number 117861000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision surgery is planned to replace the implanted tibial insert for a new device.Revision surgery will be done as soon as the customer specific device is available, the reason of the revision: the liner worn.

Brand Name
LCS ROT PLAT BRNG LG+/10MM
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8055299
Report Number1818910-2018-75083
Device Sequence Number1484828
Product Code NJL
UDI-Device Identifier10603295008026
UDI-Public10603295008026
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number117861000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight100